# SDR AALA200073

- Difficulty date: March 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N860AA
- Make and model: Boeing 727223
- Aircraft serial: 21087
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Bs 330
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND HORIZONTAL CHORD ANGLE ABOVE FORWARD LEG OF LEFT TRUNNION FITTING HAS CUT FROM PREVIOUS WEB REPAIR.  INSTALLED DOUBLER STRAP 51-40-00-1.  (M)
